Menopause injection

Hi, can anyone help 4 weeks ago I started taking the injection to put you in a fake menopause for the last 3weeks I have practically been unable to get out of bed I have no energy, I constantly feel like my insides are shaking ,severe headache, no appetite. I was hospitalised for 5days but I'm no better has anyone had or think it's the side effects from the injection. I'm due to have another one on Friday but I'm afraid to get it??

3 Replies

oldestnewest
  • Are you being given HRT add back and are you in the UK?

  • Thanks for your reply, yes I am also on hrt tablets which I take everyday. Yes I live in Northern Ireland.

  • HI is it zoladex that you are taking. I've had it before with no problems but the last couple of injections have made me ill. Last month there was so much blood, I thought it was never going to stop. The headache is continuous nothing shakes it. For the last Of days I feel like I have flu so tired and no energy. I think you should speak to whoever gives you the injection and decide whether to carry on or not. Take care Sam X

You may also like...